The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Dedicated to William Fulton on the occasion of his 60th birthday
Volume 48, Issue 1
Publication Date: 2000
Some applications of localization to enumerative problems.
Aaron Bertram; 65-75
L'algèbre de cohomologie du complément, dans un espace affine, d'une famille finie de sous-espaces affines.
P. Deligne, M. Goresky and R. MacPherson; 121-136
A subadditivity property of multiplier ideals.
Jean-Pierre Demailly, Lawrence Ein and Robert Lazarsfeld; 137-156
Analysis of systematic scan Metropolis algorithms using Iwahori-Hecke algebra techniques.
Persi Diaconis and Arun Ram; 157-190
Good representations and solvable groups.
Dan Edidin and William Graham; 203-213
Logarithmic series and Hodge integrals in the tautological ring. With an appendix by Don Zagier.
C. Faber and R. Pandharipande; 215-252
Stratified spaces formed by totally positive varieties.
Sergey Fomin and Michael Shapiro; 253-270
Gherardelli linkage and complete intersections.
Davide Franco, Steven L. Kleiman and Alexandru T. Lascu; 271-279
Localization and test exponents for tight closure.
Melvin Hochster and Craig Huneke; 305-329
A construction of irreducible GL(m) representations.
Tadeusz Józefiak; 349-358
Gromov-Witten invariants of a class of toric varieties.
Andrew Kresch; 369-391
Orthogonal divided differences and Schubert polynomials, P̃-functions, and vertex operators.
Alain Lascoux and Piotr Pragacz; 417-441
New moduli spaces of pointed curves and pencils of flat connections.
A. Losev and Y. Manin; 443-472
Intersection multiplicities and Hilbert polynomials.
Paul C. Roberts; 517-530
Simply laced Coxeter groups and groups generated by symplectic transvections.
Boris Shapiro, Michael Shapiro, Alek Vainshtein and Andrei Zelevinsky; 531-551
Globally F-regular varieties: applications to vanishing theorems for quotients of Fano varieties.
Karen E. Smith; 553-572
Some real and unreal enumerative geometry for flag manifolds.
Frank Sottile; 573-592